# SDR AALA201703139014

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 11,616 hours, 2,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY DAMPER CHARGE IS LOW. SERVICED THE DAMPER IAW AMM 52-10-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
